| Model Number |
CCW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had foggy visual acuity and partial visual acuity.The iol was exchanged for unspecified lens model 1 month and 12 days after the initial implant procedure.Clinical reason for explant was reported as power off.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.6., e.4., d.10., h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company lens (2.25cyl), 20.5 diopter lens was replaced with a non company, 19.75 diopter, monofocal lens.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).